| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -10.0/1.0/012 (sphere/cylinder/axis), was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6)2023, the lens was exchanged for a longer length lens due to low vault.The problem was not resolved."narrow vault" is reported for the status of the eye.Cause of the event is unknown.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).